# SDR HEEA0014098

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: CGOFL
- Make and model: Bell 407
- Aircraft serial: 53130
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disk Coupling
- Part number: 406040340101
- Condition: Cracked
- Location: T/R Drive
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE DISK CRACKED ON NR7 THOMAS COUPLING PACK.
